MathSciNet Relay Station
MathSciNet bibliographic data
MR2497608 94C10
Murali, K.; Miliotis, Abraham; Ditto, William L.; Sinha, Sudeshna Logic from nonlinear dynamical evolution. Phys. Lett. A 373 (2009), no. 15, 1346–1351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement